Jump to content

Search the Community

Showing results for tags 'dosulepin'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Hawky

    Hawky: Tricyclic withdrawal

    Hi Just wondered if anyone out there has discontinued ( or is in the process of ) any of the older type ADs known as trycyclics . The name of my medication is Dosulepin also known as Dothiepin and I am really struggling at the moment , I have tapered from 150mgs in February to my current dosage of 50 mgs but the withdrawal symptoms I am currently experiencing are awful , severe anxiety / nausea and extreme fatigue . Can anyone reassure me that this is normal and will subside ??
  2. Hi everyone , I'm new to these forums as it is only through my recent on - going suffering that I have been googling sites searching for help . I have been taking the trycyclic antidepressant Dosulepin for about 3 years at a dose of 150 mgs every night . My doctor informed me mid February that this tablet was being withdrawn and I would have to taper off it . He wanted me to completely stop the medication within 4 weeks but when I asked my pharmacists advice she said no way could this be done without horrendous withdrawal symptoms . I went back to see my doctor and he agreed to a 6 week taper . However I am now stuck at a 50 mgs dosage and am really suffering with massive anxiety , nausea and exhaustion - is this normal and will it ever go away ??
  3. Hi everyone, I've been on and off a slew of drugs since having depression starting in March 2016. I'm in the U.K. so was treated by our NHS who initially put me on mirtazapine then when that didn't work they introduced me to prozac at 25mg and my anxiety went sky high. I'd been on and off prozac several times in the last 20 years but the reaction was horrific. To calm me down they put me on Diazepam at 15mg until I became so ill I was hospitalised for 2 weeks in May 2016. Prozac was withdrawn and replaced by Escitalopram which gave me the same severe reaction. To counter this I was put on Lyrica at 300mg and within 10 weeks became suicidal so I've just finished a taper from lyrica and am still suffering withdrawals after 8 weeks off the med. To try and counter my increasing depression lofepramine was prescribed along with Quetiapine at 150mg. The lofepramine did nothing so I tapered off of that but the quetiapine was kept in place by my shrink. My Lyrrica withdrawal was painful and my shrink added Dosulepin as an A/D. All this time I was kept on diazepam. I'm now trying to untangle this mess and am suffering badly with depression and anxiety and none of my medication appears to be helping. I've made the decision to get off of as many meds as I can and am unsure of the order in which to reduce them. I feel I've been the victim of psychiatry and any advice would be appreciated.
  4. Hi everyone I have been on antidepressants for 20+ years and most of that time on Dothep. I have tried many times to come off but never been entirely successful. I now realise from reading through information on the internet and now this wonderful forum that I was experiencing withdrawal symptoms every time I tried to reduce. I was interpreting these symptoms as a need to stay on the medication and because a psychiatrist once told me to never expect to come off them I just gave up. I have done a massive amount of work in therapy and a huge amount of healing and I genuinely feel I don't need to be depressed anymore. I'm determined to be free of antidepressants and the devastation they reek on my body. Before reading about tapering by 10% I began by reducing from 100mg to 75mg. One week on, so far so good ( and usually I'm suffering from insomnia and rages by now). So I'm feeling really hopeful but realistic too. From what I've learned on this forum I understand I should continue to taper by 10% from now on and to try that on a monthly basis first. My question is have members in Australia (I'm in Qld) been successful in getting support from GPS to taper by 10% and then found pharmacies able/willing to do that with Dothep? Thanks in advance! And thank you for providing this awesome resource! J
×

Important Information

By using this site, you agree to our Terms of Use.